MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; ABUTMENT
Model Number HC335
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Patient id not provided.Patient weight not provided.
 
Event or Problem Description
It was reported that it is impossible to screw the healing collar into the implant.Procedure was not completed with another item.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
One heal collar 3.5x3.5, 5mm (hc335) was returned for investigation.Visual evaluation of the as returned product identified damage around the threads.Functional testing was performed using an applicable in-house implant.The device could not be threaded fully into the implant due to thread damage.Pre-existing condition noted in the per was low bone density ¿ type iii.The device was intended for tooth # 45.X-ray & picture evaluation: x-ray or picture images were not provided, and no other information was provided.Review of appropriate documentation: documents reviewed: instructions for use ¿ zimmer dental healing collars, healing screws, surgical cover screws, temporary gingival cuffs, and temporary abutments for use with zimmer dental implant systems, ifu9658 rev 2-10/19.Information identified: indications and warnings.Per the applicable ifu, improper techniques and overloading may lead to device failure.Dhr review: dhr review for the lot (2019021121) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019021121) for similar events (complaint category keywords: functional: other (damaged threads; does not seat)) and no other complaint was identified.Post market trending review: august post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, healing collar malfunction did occur and the reported event was confirmed.

Brand Name
HEAL COLLAR 3.5X3.5, 5MM
Common Device Name
ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14461920
Report Number0002023141-2022-01261
Device Sequence Number5175744
Product Code NHA
UDI-Device Identifier00889024014985
UDI-Public(01)00889024014985(17)240218(10)2019021121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Model NumberHC335
Device Catalogue NumberHC335
Device Lot Number2019021121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale